zbMATH — the first resource for mathematics

Posets of copies of countable scattered linear orders. (English) Zbl 1297.06001
Summary: We show that the separative quotient of the poset \(\langle\mathbb P(L),\subset\rangle\) of isomorphic suborders of a countable scattered linear order \(L\) is \(\sigma\)-closed and atomless. So, under the CH, all these posets are forcing-equivalent (to \((P(\omega)/\mathrm{Fin})^+)\).

06A05 Total orders
03C15 Model theory of denumerable and separable structures
03E40 Other aspects of forcing and Boolean-valued models
03E50 Continuum hypothesis and Martin’s axiom
06A07 Combinatorics of partially ordered sets
Full Text: DOI
[1] Fraïssé, R., Theory of relations, Stud. Logic Found. Math., vol. 145, (2000), North-Holland Publishing Co. Amsterdam · Zbl 0593.04001
[2] Hernández-Hernández, F., Distributivity of quotients of countable products of Boolean algebras, Rend. Istit. Mat. Univ. Trieste, 41, 27-33, (2009), 2010 · Zbl 1214.03032
[3] M.S. Kurilić, From \(A_1\) to \(D_5\): Towards a forcing-related classification of relational structures, J. Symbolic Logic, in press.
[4] Kurilić, M. S., Maximally embeddable components, Arch. Math. Logic, 52, 7, 793-808, (2013) · Zbl 1302.03053
[5] M.S. Kurilić, Forcing with copies of countable ordinals, Proc. Amer. Math. Soc., in press.
[6] Kurilić, M. S.; Todorčević, S., Forcing by non-scattered sets, Ann. Pure Appl. Logic, 163, 1299-1308, (2012) · Zbl 1250.03102
[7] Laver, R., On fraïsséʼs order type conjecture, Ann. of Math., 93, 2, 89-111, (1971) · Zbl 0208.28905
[8] Rosenstein, J. G., Linear orderings, Pure Appl. Math., vol. 98, (1982), Academic Press, Inc., Harcourt Brace Jovanovich Publishers New York-London · Zbl 0488.04002
[9] Shelah, S.; Spinas, O., The distributivity numbers of finite products of \(P(\omega) / \operatorname{fin}\), Fund. Math., 158, 1, 81-93, (1998) · Zbl 0949.03044
[10] Szymański, A.; Hao Xua, Zhou, The behaviour of \(\omega^{2^\ast}\) under some consequences of martinʼs axiom, (General Topology and its Relations to Modern Analysis and Algebra, V, Prague, 1981, Sigma Ser. Pure Math., vol. 3, (1983), Heldermann Berlin), 577-584
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.